# SDR GLBA2012042601

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 34,149 hours, 43,120 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT ENGINE ATTEMPTED TO FEATHER IN FLIGHT AT APPROX 1000 FT/LBS OF TORQUE ON THE LT AND RT SIDE.  MT TROUBLESHOT LEFT LP SWITCH, R & R LT AFX LOW PRESSURE SWITCH IAW BMM 61-21-01, OPS CHECKED GOOD.
